# SDR C1HA200675004

- Difficulty date: August 28, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N675MG
- Make and model: Boeing 727225
- Aircraft serial: 22553
- Aircraft time: 47,644 hours, 29,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 561986220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LWR LOBE STA 205 HAS MID-CHORD CORRODED FWD OF TRUNNION FITTING RT SIDE.  REMOVED AND REPLACED MID-CHORD P/N 65-19862-20 IAW B727 SRM 51-30-2 FIG 1,11 AND 15.
